# SDR IPXA11569754

- Difficulty date: October 7, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT MLG BODY DOOR CUTOUT FWD OTBD CORNER ANGLE CRACKED.  R & R OTBD CORNER ANGLE IAW AMM 53-36-01-4, SOPM 20-50-01, SRM 51-40-02.
